# SDR PLGA980902A

- Difficulty date: September 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N342BE
- Make and model: Saab SF340A
- Aircraft serial: 340A096
- Engine: Ge CT79B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 6052T88601
- Condition: Making Metal
- Location: Lt Nacelle
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BOS - FLT 4383 - AFTER TAKEOFF, THE LEFT ENGINE CHIP DETECTOR WARNING ILLUMINATED.  AIRCRAFT RETURNED TO BOS AND LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND LARGE AMOUNTS OF METAL ON DETECTOR.  LEFT ENGINE WAS REPLACED.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
